# SDR AALA202511120008

- Difficulty date: November 10, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N315RJ
- Make and model: Boeing 737-8
- Aircraft serial: 44449
- Aircraft time: 17,664 hours, 6,718 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER EMERGENCY MEGAPHONE INOPERATIVE. REMOVE AND REPLACED THE AFT EMERGENCY MEGAPHONE. PER AMM 25-64-00. OPERATIONAL CHECK GOOD.
